# SDR C8GA20040023

- Difficulty date: October 8, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 54,374 hours, 33,947 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Head
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 717 FORM KELP TO KSTL, ABORTED TAKEOFF DUE TO NO AIRSPEED INDICATION ON THE CAPTAIN AIRSPEED INDICATOR.  AIRCRAFT RETURNED TO BLOCKS AND UPON INSPECTION FOUND A BIRD STRIKE ON THE CAPTAIN PITOT PROBE.  REMOVED FEATHERS AND PERFORMED A BIRD STRIKE INSPECTION WITH NO DEFECTS NOTED AND THE AIRCRAFT RETURNED TO SERVICE.
